Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 198060, 5 pages
http://dx.doi.org/10.1155/2014/198060
Research Article

Malliavin Derivatives in Spaces with Variable Exponents

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 22 January 2014; Accepted 13 March 2014; Published 3 April 2014

Academic Editor: Donghai Ji

Copyright © 2014 Bochi Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Kováčik and J. Rákosník, “On spaces Lp(x) and Wk,p(x),” Czechoslovak Mathematical Journal, vol. 41, no. 4, pp. 592–618, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Diening, “Maximal function on generalized Lebesgue spaces Lp(·),” Mathematical Inequalities & Applications, vol. 7, no. 2, pp. 245–253, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Futamura, Y. Mizuta, and T. Shimomura, “Sobolev embeddings for variable exponent Riesz potentials on metric spaces,” Annales Academiæ Scientiarum Fennicæ. Mathematica, vol. 31, no. 2, pp. 495–522, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. Harjulehto, P. Hästö, U. V. Le, and M. Nuortio, “Overview of differential equations with non-standard growth,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 12, pp. 4551–4574, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Diening, P. Harjulehto, P. Hästö, and M. Rüžička, Lebesgue and Sobolev Spaces with Variable Exponents, Springer, 2010.
  6. H. Aoyama, “Lebesgue spaces with variable exponent on a probability space,” Hiroshima Mathematical Journal, vol. 39, no. 2, pp. 207–216, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Malliavin and A. Thalmaier, Stochastic Calculus of Variations in Mathematical Finance, World Publishing Company, Springer, 2007.
  8. G. di Nunno, B. Øksendal, and F. Proske, Malliavin Calculus for Lévy Processes with Applications to Finance, Universitext, Springer, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. G. da Prato, Introduction to Stochastic Analysis and Malliavin Calculus, vol. 6, Scuola Normale Superiore, Pisa, Italy, 2007. View at MathSciNet
  10. Y. Q. Fu, “Weak solution for obstacle problem with variable growth,” Nonlinear Analysis: Theory, Methods & Applications, vol. 59, no. 3, pp. 371–383, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. Malliavin, “Stochastic calculus of variations and hypoelliptic operators,” in Proceedings of the International Symposium on Stochastic Differential Equations, pp. 193–263, Kyoto, Japan, 1976.